# SDR IPXA12M75336

- Difficulty date: September 3, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 46,772 hours, 10,147 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS 667.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 661-667 IAW EO MD11-5730-42916-D & SRM 57-40-02, REPAIR 9, FIG 203. (MAJOR)
